MAUDE Adverse Event Report: ARGON MEDICAL DEVICES WORKER GUIDEWIRE - 3.5CM

ARGON MEDICAL DEVICES WORKER GUIDEWIRE - 3.5CM
Model Number 110135080
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The wire has been loaded into the carrier the wrong way around, meaning the stiffer end is at the front- so is placed into the patient first rather than the soft 3.5cm tip end which is at the back.Update with per form.Worker guidewire.The hard/sharp end of the wire is in the start position of the product.So it is packed with the wrong end of wire in the start position.Because of back orders with this article the customer kept one box, and marked the box with warning! turn direction.Therefore only one box for inspection but credit 2 boxes.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The wire has been loaded into the carrier the wrong way around, meaning the stiffer end is at the front- so is placed into the patient first rather than the soft 3.5cm tip end which is at the back.Update with per form: worker guidewire.The hard/sharp end of the wire is in the start position of the product.So it is packed with the wrong end of wire in the start position.Because of back orders with this article the customer kept one box, and marked the box with warning! turn direction.Therefore only one box for inspection but credit 2 boxes.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.Two samples, one sealed and one unsealed, were returned for review.Visual inspection of the devices revealed that the guidewires were loaded backwards in the dispensers.The guidewires are loaded by hand in the dispensers prior to the tray forming process.The incorrect guidewire orientation was not detected during packaging or final inspections before boxing.Because the root cause was found to be operator related, the area supervisor was made aware of the issue and retraining was provided to the operators.Argon will continue to monitor for recurrence.
 
Additional Manufacturer Narrative
Corrected information provided in d.4.And g.4.Due to an error in the previous mdr.

Brand Name
WORKER GUIDEWIRE - 3.5CM
Common Device Name
WORKER GUIDEWIRE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17913232
Report Number0001625425-2023-01218
Device Sequence Number15327758
Product Code DQX
UDI-Device Identifier00886333007912
UDI-Public(01)00886333007912(17)280608(10)11482420
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110135080
Device Lot Number11482420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2023
Supplement Date Received by Manufacturer10/01/2023
06/13/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/20/2023
06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown